# SDR ASAA2014101709408

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 3,791 hours, 1,215 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN NR 2 HF IS SELECTED A FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE PROCEDURE ON NR 2 HF TRANCEIVER IAW FIM TASK 23-11, TASK 801, OPS CHECKED GOOD, NR 2 HF FAIL LIGHT EXTINGUISHED.
